Ma Tian, Yu Qing-yu. A Bifurcation Theorem of Nongradient, Weakly Continuous Maps and Applications[J]. Applied Mathematics and Mechanics, 1988, 9(10): 933-938.
Citation: Ma Tian, Yu Qing-yu. A Bifurcation Theorem of Nongradient, Weakly Continuous Maps and Applications[J]. Applied Mathematics and Mechanics, 1988, 9(10): 933-938.

A Bifurcation Theorem of Nongradient, Weakly Continuous Maps and Applications

  • Received Date: 1987-11-19
  • Publish Date: 1988-10-15
  • In this paper, M. A. Krasnosels'kii's local bifurcation theorem for compactly continuous mappings is extended to weakly continuous mappings. So we can surmount the difficulty of lacking compactness in application. Lastly, we apply it to Dilichlet problem of quasilinear elliptic equation.
  • loading
  • [1]
    Касноселъский М.А.,Тоnoлоuческuе Меmобы б Теорuu Нелuчеuных Инmеiралъных Урабненuu,Москва(1956)
    [2]
    Amann, H., Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Review, 18(1976), 620-709.
    [3]
    Thomas, J.W., A bifurcation theorem for k-set contractions, Pacific J. of Math., 44, 2(1973), 749-756.
    [4]
    陈文源,《非线性泛函分析》,甘肃人民出版社(1982)
    [5]
    郭大钧,《非线性泛函分析》,山东科学技术出版社(1985)
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1454) PDF downloads(330) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return